# SDR ZZDA2012157

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE, STA 237 RBL22, CORROSION.  ACCOMPLISHED SEAT TRACK FLANGE REPLACEMENT PER B717 SRM 53-20-52 AND 51-10-04.  SEE NR 24574.
